ON THE EXISTENCE OF SOLUTIONS OF PRESCRIBING SCALAR CURVATURE PROBLEM

We consider the scalar curvature problem with nonzero Dirichlet boundary data and with prescribed scalar function changing sign as a nonlinear eigenvalue problem. We use the super-sub solution method and our early result [MW] to obtain a solution of the problem and give a lower bound on the eigenval... Ausführliche Beschreibung

1. Person: Ma, Li
Quelle: in Tsukuba journal of mathematics Vol. 24, No. 1 (2000), p. 133-137
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 2000
Beschreibung: Online-Ressource
Schlagworte: research-article
Online Zugang: Volltext
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright © 1999 Institute of Mathematics, University of Tsukuba

Online

Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions